Paper Supplies

 
  • Health and Beauty products
  • Pain Relievers
  • Pressure Plus Pain Relief Caplet
  • Last products viewed
  • Pressure Plus Pain Relief Caplet

    Pressure Plus Pain Relief Caplet Product ID: OT579395 Sudafed

  • "Thank you for my order! I was very satisfied & will be using Foodservicedirect in the very near future!
  • K.M. (Centennial CO)
  • "I'm very satisfied with my order. This is my 3rd time ordering, and each time has been great. Last time there was a damaged jar of salsa, and I was credited for the jar with no hassle. I would recommend your company to anybody.
  • K.C. (South Lyon MI)
 
Pressure Plus Pain Relief Capletview larger image

Pressure Plus Pain Relief Caplet

Product Id: OT579395

Sold as: Case of 144

Weight: 1.5 lbs

List Price: $55.72

Savings: $10.17
Ships in 3 weeks $45.55
Quantity:
  • Description
    Special Order Item No Returns
    SudafedSudafedMfg#: 3078254
    GTIN: 00300450782540
    UPC-12: 300450782540
    UPC-10: 0045078254

    Get relief from sinus congestion and pressure, plus headaches. Non-drowsy formula Effective relief you trust


  • Details

    Sudafed PE Pressure Plus Pain Relief Caplet -- 144 per case.

    Country of Origin: United States, for Adults Maximum Strength Non Drowsy

    ingredients: Acetaminophen 325 mg Phenylephrine HCl 5 mg

Our commitment to you

We know you have choices so thanks for thinking of FoodServiceDirect.com as a source for Pressure Plus Pain Relief Caplet. Our CSRs are friendly and knowledgeable so call or email us if there is any way we can help. Each order that comes in to FoodServiceDirect.com is our most important - because of this we have been able to satisfy more than 140,000 customers - we hope we have provided you with the best selection of Pain Relievers anywhere!